MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS20401
Medical Device Problem Codes Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Codes Tachycardia (2095); Insufficient Information (4580)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that an infinity acute care system m540 monitor could not obtain blood pressure measurement on a neonatal patient.The users had to switch devices to then obtain a measurement.The administration of medication was delayed due to this issue.There was no report of adverse patient impact.
 
Additional Manufacturer Narrative
The logs were reviewed and confirmed that the device was issuing svt alarms and nibp alarms as reported.The instructions for use (ifu) claims that the nibp can be impacted by various patient conditions, including arrythmias.The customer should refer to the ifu for further information regarding patient preparation for nibp measurement.No further patient injury was reported, and the patient was discharged from the hospital.Based on the information provided, there was no device malfunction.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key21415342
Report Number1220063-2025-00012
Device Sequence Number9245217
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)210507(93)MS20401-30
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20401
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown